# SDR SWIA200820677

- Difficulty date: November 2, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 16,632 hours, 14,258 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP INBOARD HINGE/FLAP ACTUATOR FITTING INBOARD BEARING CORRODED (C-CHECK).  REPLACED PER AMM.
